MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAL
Medical Device Problem Code Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart the customer also report that the pump had a black screen.The customer also report there was fluid under the lcd display.Customer's blood glucose value was unknown at the time of the incident.Customer not able to complete rewind.The customer was advice customer the pump will need to be replaced.Advice customer to revert to back up plan per health care professional instruction.Insulin pump will be return for analysis.
 
Additional Manufacturer Narrative
Device received with blank display due to moisture damaged electronic assembly.Unable to perform operating current test, displacement, test or verify unexpected restart alarm due to blank display.Device had cracked case at display window corners, broken reservoir tube lip.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7964500
Report Number2032227-2018-42814
Device Sequence Number18874462
Product Code OYC
UDI-Device Identifier00643169446403
UDI-Public(01)00643169446403
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAL
Device Catalogue NumberMMT-523NAL
Device Lot NumberB3523NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient Weight84